# SDR ASAA2021010433821

- Difficulty date: January 4, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,290 hours, 8,804 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: R2 Window Heat
- Component: Window
- Component part number: 56100028
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ILLUMINATED DURING CLIMB.  FOLLOWED QRH PROCEDURE.  LIGHT EXTINGUISHED FOR APPROXIMATELY 5 MINUTES THEN ILLUMINATED AGAIN.  TURNED SWITCH OFF FOR REMAINDER OF FLIGHT.  GROUNDED-YES.  ACCOMPLISHED RT SIDE WINDOW HEAT CONTROL BITE.  SENSOR FAULT ALL 10 PREVIOUS FLIGHT LEGS AND SENSOR ALREADY MOVED TO SECONDARY.  REPLACED RT NR 2 WINDOW, REF B737-900 AMM 56-12-11.  ACCOMPLISHED NR 2 WINDOW ADJUSTMENT, REF AMM 56-12-11-820-801.  ALL MEASUREMENTS WITHIN LIMITS.  ACCOMPLISHED NR 2 WINDOW HEAT OPERATIONAL TEST, TEST NORMAL.  ACCOMPLISHED CABIN PRESSURE LEAK TEST, REF AMM 05-51-91-790-801.  NO LEAKS NOTED.
